advertisement
Question
Posted by: Minty | 2004/12/13

what could be wrong??

went once for an injection and stopped in Septermber and the nurse told me it'll stay for a month or two in my system and after having heart burns, nauseaus and my breast got sore so i bought a preggie test and tested but it wasn't positive. What could be wrong with me then cause my abdominal stomach was also painful do i have to see a doctor for this? please help me i'm so scared

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

These are side effects of the injection. If the stomach pain does not settle soon, see you doctor.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: Jessica | 2004/12/13

It can be your hormones regulating themselves

Jessica

Reply to Jessica

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement